# SDR RAIA2008120100001

- Difficulty date: November 26, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 21,122 hours, 19,960 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM TAKEOFF, CREW RECEIVED AN AIR/GROUND FAIL MESSAGE ON THE EICAS AND GEAR WOULD NOT RETRACT.  MAINTENANCE INSPECTED AND FOUND THAT THE LT MLG WOW PROXIMITY SENSOR REQUIRED ADJUSTMENT.  ADJUSTMENT WAS MADE AND LANDING GEAR SYSTEM, OPS CHECKED GOOD.
